Skip to Content

Can methadone make a persons lung colaspe if they only have one lung?

Responses (2)

mpvt 29 Apr 2010

Any opiate/opioid can cause respiratory depression and failure especially if you are take any other type of drug that slows things down ie: benzodiazapines (Valium,Xanax ect). Methadone is very powerful and you have to be highly opiate tolerant to handle it well. Even still, you can have the lung collapse happen... Good luck... Dave

christineATU 30 Apr 2010

Thumper, love the name by the way. I have to agree with mpvt. Even if a person has 2 lungs, they need to be very careful with meds that cause respiratory depression.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

lexapro+methadone?

Posted 8 Jul 2009 2 answers

Is methadone being shut down for pain medication?

Posted 7 May 2012 1 answer